# SDR 2006UALA00038

- Difficulty date: January 9, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 33,743 hours, 4,173 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 80591
- Condition: Burned Out
- Location: Door 4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4L EEL SLIDE LT INOP.
